# SDR HN6R0000220

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N932NU
- Make and model: Boeing 737-400
- Aircraft serial: 25248
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 867  FRAME IS CRACKED AT PSU RAIL ATTACHMENT BRACKET INBOARD FASTENER (RIGHT SIDE).  CAUSE UNKNOWN.  REMOVED DAMAGE, FABRICATION REPAIR PARTS AND INSTALLED.
